RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 20, Issue 5(125)  


Elliptic singular integro-differential operators
M. S. Agranovich
3
Mathematical methods for constructing new models of continuous media
L. I. Sedov
121

Scientific notes and problems
On norms of matrices which are maxima of systems of operator norms
G. R. Belitskii
181
On integral representations of finite nilpotent groups
S. D. Berman, A. I. Likhtman
186
On the unicellularity of the integration operator and a theorem of Titchmarsh
M. S. Brodskii
189
On a formula for the integral geodesic curvature of a closed two-dimensional band
A. L. Verner
193
On absolute convergence of series in Haar's system
B. I. Golubov
198
Some applications of the operation of contraction to strongly connected graphs
M. K. Gol'dberg
203
On Birkhoff's theorem
S. R. Kogalovskii
206
On transformations of analytical spaces by means of differential operators of infinite order
Yu. F. Korobeinik
208
Comparison of A. Selberg's and V. Brun's sieves
B. V. Levin
214
Conservative operators
Yu. I. Lyubich
221
On paracompactness of cell-like polyhedra
M. M. Postnikov
226
On some classes of bases in Hilbert space
V. A. Prigorskii
231
On the interrelation between two types of Kolmogorov integral
D. F. Pritsenko
237
On a method for constructing $N$-functions, equivalent to their complementary ones
I. I. Tsyganok
243
The problem of conjugation in a class of generalized functions
Yu. I. Cherskii
246
On Cebyshev's fundamental theorem
G. Ya. Yarakhmedov
251

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
257
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
The origin of cycles and tori under supercritical Reynolds number
N. N. Brushlinskaya
259
Lower bounds for spectral radius of linear operators
A. R. Esayan, V. Ya. Stetsenko
261
Connections in homogeneous bundles
Ü. G. Lumiste
263
Spectrum of one-dimensional singular nonselfadjoint differential operators
M. V. Fedoryuk
265
An investigation of Green's functions
Yu. P. Krasovskii
267
An example of a ring group of eighth-order
G. I. Kats, V. G. Palyutkin
268
Investigation of properties of non-periodic functions of several variables by methods in the theory of approximation
Yu. A. Brudnyi
270
On uniform stabilization of solutions of the mixed boundary-value problems
S. Z. Bruk
272

Mathematical Events in the USSR
Sergei Mikhailovich Nikol'skii (photo)
Sergei Mikhailovich Nikol'skii (on his sixtieth birthday)
V. K. Dzyadyk, A. N. Kolmogorov, L. D. Kudryavtsev
275
Ivan Evgen'evich Bazilevich (photo)
Ivan Evgen'evich Bazilevich (on his sixtieth birthday)
Yu. E. Alenitsyn, G. V. Koritskii, V. I. Levin
288
Georgii Sever'yanovich Chogoshvili (photo)
Georgii Sever'yanovich Chogoshvili (on his fiftieth birthday)
P. S. Aleksandrov, N. A. Berikashvili
293
Meetings of the Ural Mathematical Society
297

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
307
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019